# SDR HEEA065923

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6710 · Main Rotor Control
- Part: Spacer
- Part number: 406010421103
- Condition: Worn
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER HAD WORN BUSHING ON DRIVE LINK.
